Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Athletic Training

Nitric oxide use

07/12/2007

Question:

What are the side effects of nitric oxide use?

Answer:

Side effects of nitric oxide use are vague. Many sites claim no side effects have been found, but further investigation has shown some concerns. The first concern is no clear dosing info is available, so people take varying amounts. Diarrhea, nausea, and weakness have been noted. Also, when combined with L-arginine, which a lot of NO 2 products are, it may cause a decreases in blood pressure which may cause cardiovascular damage. As with anything, consulting a physician is a good idea.

For more information:

Go to the Athletic Training health topic, where you can:

Response by:

Jeffery  A Bright, MS, ATC/L Jeffery A Bright, MS, ATC/L
Assistant Athletic Trainer, Department of Athletics
Instructor
College of Medicine
The Ohio State University